MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Model Number 581524022
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer report number: 3003775186-2024-00252.Csi id: (b)(4).
 
Event or Problem Description
During a peripheral procedure to treat 99% diffused stenosed calcified lesion about 2mm-3mm in diameter in right anterior tibial (at) artery via left common femoral approach with a 6 fr 90 cm non-csi abbott sheath, a 1.5mm x 240 mm jade balloon was advanced over a guidewire.The balloon ruptured upon first inflation.Upon removal of the ruptured balloon, it was noticed that the actual balloon had separated off of the delivery catheter and was left in the patient's right at.The physician attempted to retrieve the balloon using a non-csi/abbott snare but was unsuccessful.A second attempt was made via pedal at access approach to retrieve the balloon using a non-csi/abbott snare, which was also unsuccessful.Another 1.5mm x 240mm jade balloon was advanced next to the sheared off balloon in the vessel, in an attempt to inflate and drag the balloon back out of the at, however this was also unsuccessful.After several failed attempts to retrieve the sheared off balloon, the physician decided to leave the balloon in the at.The at was originally occluded at the beginning of the procedure, and hence leaving the balloon in the at did not cause any additional damage and did not block flow, since patient did not have flow to start.The balloon was left in the right at.The physician then treated lesions in posterior tibial (pt) artery after which the patient had pulsatile flow to foot.The popliteal artery and lower superior femoral artery (sfa) were then treated with non- csi/abbott stents.The patient's inflow and outflow were confirmed after a final angiogram.All the devices were then removed closed with a 6f non-csi/abbott closure device in the left common femoral artery.The procedure was delayed, and the patient was in stable condition.

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no, 1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key19820260
Report Number3004742232-2024-00271
Device Sequence Number8781039
Product Code LIT
UDI-Device Identifier06934955900754
UDI-Public(01)06934955900754(11)230510(17)250510(10)5821402304
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2024
Report Date (Section F) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model Number581524022
Device Catalogue Number7-10075-06
Device Lot Number5821402304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2024
Event Location Hospital
Date Report to Manufacturer07/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient RaceWhite
Date Report Sent to FDA07/24/2024